# SDR CHQ00022

- Difficulty date: August 21, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab 340B
- Aircraft serial: 035
- Aircraft time: 32,167 hours, 37,778 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT FELL OPEN ON LANDING.
